# SDR AMTA200400964

- Difficulty date: July 31, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR PANELS IN AFT CARGO PIT FROM STATION 1290 TO 1380.  PANEL FABRICATED FROM PO 9601085027 2024 T3 .071.  PANEL TO BE INSTALLED ON NR 1073 ITEM NR 2 ON M12A.  TREATED AND PRIMED IAW SRM 51-21-02.  (M)
